# SDR UALA2012110506308

- Difficulty date: November 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,504 hours, 18,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SUNVISOR STILL INOP.  CANNOT TIGHTEN TO REMAIN IN POSITION.  REPLACED CAPTS SUNVISOR ASSY.
